# SDR EE4Y20110377

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 21,422 hours, 10,418 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: D5754160920639
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, T/E, STA 5512 BETWEEN SPOILER NR 1 AND SPOILER NR 2 FIXED FAIRING LOWER SECTION, STRIP RUBBING WITH WEAR.  MAJOR REPAIR .
